| Model Number |
CCA0T0 |
| Medical Device Problem Code |
Inaccurate Delivery (2339)
| Health Effect - Clinical Code |
Insufficient Information (4580)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is: (b)(4).
Event or Problem Description
A non-healthcare professional reported that during intraocular lens (iol) implant procedure, it was stated that iol came accidentally and the device malfunctioned.It was also stated that there was no patient issue and another device was used.Additional information has been requested.
Additional Manufacturer Narrative
The product was returned for analysis.The device was returned loose in a plastic bag.The lock-out assembly has been removed.The device has not been activated.The lens is present in the lens bay.Viscoelastic is observed in the device.Not enough information was received regarding the reported complaint.The root cause for the reported complaint could not be determined.The reported complaint is lacking in relevant information such as the type of defect/issue observed.Due to the lack of information, we are unable to verify if the product contributed to the event.The device was observed to have not been activated, the intraocular lens (iol) was still in the lens bay.All iols are 100 percent cosmetically inspected as per approved manufacturing procedures.Based on the results from the product history record, the products met release criteria.The manufacturer internal reference number is: (b)(4).